# SDR PCAA9600277

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82950010271
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, CREW NOTICED THE NR 1 HYDRAULIC QUANTITY READ ZERO.  PRESSURE REMAINED NORMAL.  WHEN FLAPS WERE SELECTED UP, THE SPOILER CAUTION LIGHT ILLUMINATED.  INSPECTED AND FOUND HYDRAULIC LINE AT THE RIGHT INBOARD ROLL SPOILER FAILED.  INSTALLED FLEXIBLE LINE PER DHC STANDARD PRACTICES.  SYSTEM SERVICED AND BLED LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
